Has anyone using Repatha (or family members of anyone using Repatha) noticed memory loss, mental slowness or mental "dullness"? Has physical slowness or decreased ability to walk been noticed? If so, how soon after beginning Repatha were these effects noticed? Thanks.
I have been on it about 2 months now. I don't notice any difference. I have had a problem with memory prior to starting, but no increase since repatha.
I have been using repatha since about July 2016 about a day after each injection I notice some vertigo nausea and loss of balance, as the time for the next dose nears these symptoms lessen.
My leg muscles are weaker also.
I've been on it for 8 months now and do have weakness in legs for sure. Get very weak climbing my stairs. I had triple bypass surgery in August of 2015 so could be part of my problem. Mostly back pain I have noticed.
My mother took Repatha for about 6 months, and she did experience memory loss. Her memory has not worsened since she quit the drug. Now she has been diagnosed with Parkinson's; I wonder if there is a link between the two.
Absolutely yes, blanking out and very worried. Went to doctor today and he took me off of this medication. It has really scared me. I am blanking out on names of things I know, just blanking out. I have been on this medication 4-5 months and began noticing this 2 months ago. I had no idea there was a correlation but my doctor did.
I noticed memory loss 8 months after beginning Repatha which has worsened and last month I discontinued the medication. I am feeling better already!!!
- Repatha Information for Consumers
- Repatha Information for Healthcare Professionals (includes dosage details)
- Side Effects of Repatha (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Mar 2019 • 14 answers
Updated 7 Jan 2019 • 5 answers
Updated 12 Jan 2018 • 3 answers
Updated 28 Apr 2018 • 1 answer
Updated 1 Dec 2018 • 2 answers